Some Aspects of the Mathematical Modelling of Fireballs

VB Novozhilov

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    LanguageEnglish
    Pages103-121
    JournalProceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering
    Volume217
    Issue number2
    Publication statusPublished - Apr 2003

    Cite this

    @article{61fd57148ffa42cc99ce3fd179b73632,
    title = "Some Aspects of the Mathematical Modelling of Fireballs",
    author = "VB Novozhilov",
    year = "2003",
    month = "4",
    language = "English",
    volume = "217",
    pages = "103--121",
    journal = "Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering",
    issn = "0954-4089",
    number = "2",

    }

    Some Aspects of the Mathematical Modelling of Fireballs. / Novozhilov, VB.

    In: Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering, Vol. 217, No. 2, 04.2003, p. 103-121.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Some Aspects of the Mathematical Modelling of Fireballs

    AU - Novozhilov, VB

    PY - 2003/4

    Y1 - 2003/4

    M3 - Article

    VL - 217

    SP - 103

    EP - 121

    JO - Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering

    T2 - Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering

    JF - Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering

    SN - 0954-4089

    IS - 2

    ER -